# SDR CA080111003

- Difficulty date: January 2, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,255 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 21993
- Condition: Cracked
- Location: Aileron
- Part time: 4,718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING SIRP INSP (TC NR 20080111003)
